Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 48, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Jun 14, 2016, 6:22 PM EDT for Jefferson County, Knox County, Sevier County, Tennessee. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2016, 6:22 PM EDT (22:22 UTC)
- Expired
- Jun 14, 2016, 7:00 PM EDT
- In force
- 38 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Jefferson County, TN, Knox County, TN, Sevier County, TN
The radar
The Knoxville radar (KMRX), 34 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 6:22 PM EDT | TSTM WND DMG | 2 Sse Kimberlin Heights, TN | A COUPLE OF TREES REPORTED DOWN WITH LARGE LIMBS BROKEN OFF AS WELL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.4 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 961 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1077 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
452 WUUS54 KMRX 142222 SVRMRX TNC089-093-155-142300- /O.NEW.KMRX.SV.W.0048.160614T2222Z-160614T2300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MORRISTOWN TN 622 PM EDT TUE JUN 14 2016 THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL KNOX COUNTY IN EASTERN TENNESSEE... NORTHERN SEVIER COUNTY IN EASTERN TENNESSEE... CENTRAL JEFFERSON COUNTY IN EASTERN TENNESSEE... * UNTIL 700 PM EDT * AT 621 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SEVIERVILLE... MOVING NORTHEAST AT 25 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... SEVIERVILLE...JEFFERSON CITY...DANDRIDGE...PIGEON FORGE... NEW MARKET...HARRISBURG...FAIRGARDEN...MCMAHAN...CHESTNUT HILL... KIMBERLIN HEIGHTS...KODAK...BIRD CROSSING...PIEDMONT AND SEYMOUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3578 8369 3593 8381 3615 8351 3591 8329 TIME...MOT...LOC 2221Z 236DEG 22KT 3590 8368 HAIL...0.88IN WIND...60MPH $$ MOULTON
3 follow-up statements
141 WWUS54 KMRX 142234 SVSMRX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 634 PM EDT TUE JUN 14 2016 TNC089-093-155-142300- /O.CON.KMRX.SV.W.0048.000000T0000Z-160614T2300Z/ KNOX TN-SEVIER TN-JEFFERSON TN- 634 PM EDT TUE JUN 14 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR EAST CENTRAL KNOX...NORTHERN SEVIER AND CENTRAL JEFFERSON COUNTIES... AT 633 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SEVIERVILLE... MOVING NORTHEAST AT 25 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... SEVIERVILLE...JEFFERSON CITY...DANDRIDGE...PIGEON FORGE... NEW MARKET...HARRISBURG...FAIRGARDEN...MCMAHAN...CHESTNUT HILL... KIMBERLIN HEIGHTS...KODAK...BIRD CROSSING...PIEDMONT AND SEYMOUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. WIND DAMAGE WITH THIS STORM COULD OCCUR BEFORE ANY RAIN OR LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3578 8369 3593 8381 3615 8351 3591 8329 TIME...MOT...LOC 2233Z 236DEG 22KT 3594 8360 HAIL...0.88IN WIND...60MPH $$ MOULTON
976
WWUS54 KMRX 142246
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
646 PM EDT TUE JUN 14 2016
TNC093-142256-
/O.CAN.KMRX.SV.W.0048.000000T0000Z-160614T2300Z/
KNOX TN-
646 PM EDT TUE JUN 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL KNOX COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3598 8366 3599 8365 3599 8366 3603 8368
3615 8351 3591 8329 3590 8331 3584 8351
TIME...MOT...LOC 2246Z 236DEG 22KT 3599 8352
$$
TNC089-155-142300-
/O.CON.KMRX.SV.W.0048.000000T0000Z-160614T2300Z/
SEVIER TN-JEFFERSON TN-
646 PM EDT TUE JUN 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHEASTERN SEVIER AND CENTRAL JEFFERSON COUNTIES...
AT 646 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DANDRIDGE...
MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SEVIERVILLE...JEFFERSON CITY...DANDRIDGE...NEW MARKET...HARRISBURG...
FAIRGARDEN...KODAK...CHESTNUT HILL...BIRD CROSSING AND PIEDMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3598 8366 3599 8365 3599 8366 3603 8368
3615 8351 3591 8329 3590 8331 3584 8351
TIME...MOT...LOC 2246Z 236DEG 22KT 3599 8352
HAIL...0.88IN
WIND...60MPH
$$
MOULTON262
WWUS54 KMRX 142256
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
656 PM EDT TUE JUN 14 2016
TNC089-155-142306-
/O.EXP.KMRX.SV.W.0048.000000T0000Z-160614T2300Z/
SEVIER TN-JEFFERSON TN-
656 PM EDT TUE JUN 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SEVIER AND
CENTRAL JEFFERSON COUNTIES WILL EXPIRE AT 700 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3598 8366 3599 8365 3599 8366 3603 8368
3615 8351 3591 8329 3590 8331 3584 8351
TIME...MOT...LOC 2252Z 236DEG 22KT 3599 8352
$$
MOULTONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 2:55 PM EDT, 3 hours 27 minutes earlier.
Area forecast discussion, Jun 14, 2:55 PM EDT, 3 hours 27 minutes before
Area Forecast Discussion National Weather Service Morristown TN 255 PM EDT TUE JUN 14 2016 .SHORT TERM (Tonight and Wednesday)...Ongoing afternoon convection will continue through the evening...generally staying south of Morristown. Convection should decrease in coverage and intensity after sunset...but should continue to see scattered showers and even a few thunderstorms into the overnight hours. The lingering showers and few storm may slowly lift northward...eventually reaching into the TRI area. Another round of thunderstorms is expected to develop on Wednesday. With greater instability...expect more widespread coverage with the possibility of a few storms becoming strong to marginally severe. .LONG TERM (Wednesday Night Through Tuesday)...A shortwave trough will move through the area around Wednesday afternoon/night...ahead of a deeper closed low slated to enter the Ohio Valley during Thursday evening. The initial shortwave will bring scattered showers and thunderstorms to the area for wed afternoon and evening. The deeper closed low will approach the Mid Atlantic states late week...with convection chances in through Friday. However, the Mid Atlantic coastal low pressure area will usher in cooler and drier conditions in time for the weekend. Seasonably summer temperatures will return during the new work week as high pressure builds in from the west. && .PRELIMINARY POINT TEMPS/POPS... Chattanooga Airport, TN 72 90 73 95 / 40 50 40 20 Knoxville McGhee Tyson Airport, TN 70 88 71 92 / 30 50 50 20 Oak Ridge, TN 70 88 72 93 / 30 50 50 20 Tri Cities Airport, TN 68 86 68 89 / 30 50 60 30 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...None. TN...None. VA...None. && MJB/GC
Hazardous weather outlook, Jun 14, 2:49 PM EDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 249 PM EDT TUE JUN 14 2016 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-151000- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 249 PM EDT TUE JUN 14 2016 /149 PM CDT TUE JUN 14 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP THIS AFTERNOON ACROSS THE CENTRAL AND SOUTHERN TENNESSEE VALLEY. LOCALLY HEAVY RAINFALL...LIGHTNING...AND GUSTY WINDS WILL ACCOMPANY THE STORMS. NO SEVERE STORMS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THUNDERSTORMS ARE EXPECTED TO TRACK FROM KENTUCKY INTO EAST TENNESSEE AND SOUTHWEST VIRGINIA ON WEDNESDAY AFTERNOON AND EVENING. THERE IS A SMALL CHANCE THAT A FEW STORMS COULD BE STRONG OR POSSIBLY APPROACH SEVERE LEVELS. A BETTER CHANCE OF SEVERE STORMS MAY COME ON THURSDAY AS A COLD FRONT APPROACHES THE AREA FROM THE NORTH. THERE WILL BE A POTENTIAL FOR DAMAGING WIND GUSTS AND LARGE HAIL FROM THESE STORMS ON THURSDAY AFTERNOON AND EVENING...MAINLY IN THE NORTHERN HALF OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON THURSDAY.
In the hours before
Special weather statement, Jun 14, 4:12 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
412 PM EDT TUE JUN 14 2016
TNZ085-086-142100-
NORTHWEST MONROE TN-MCMINN TN-
412 PM EDT TUE JUN 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCMINN AND NORTHERN
MONROE COUNTIES UNTIL 500 PM EDT...
AT 412 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ETOWAH...OR NEAR ATHENS...MOVING NORTHEAST AT 15 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SWEETWATER...MADISONVILLE...ENGLEWOOD...VONORE...GREENBACK...
TELLICO PLAINS...NIOTA...PHILADELPHIA...TARIFFVILLE...
MCGEE CARSON PENINSULA...FORT LOUDON S.P....
MOUNT VERNON AND CITICO BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3553 8461 3567 8441 3564 8440 3564 8438
3567 8435 3567 8432 3564 8428 3563 8425
3562 8425 3562 8419 3558 8415 3559 8411
3554 8409 3554 8402 3551 8405 3533 8442
TIME...MOT...LOC 2012Z 219DEG 13KT 3541 8449
05/MASpecial weather statement, Jun 14, 4:49 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
449 PM EDT TUE JUN 14 2016
TNZ067-068-071-142130-
ROANE TN-NW BLOUNT TN-LOUDON TN-
449 PM EDT TUE JUN 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BLOUNT...EASTERN
ROANE AND LOUDON COUNTIES UNTIL 530 PM EDT...
AT 448 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LOUDON...MOVING EAST AT 15 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
OAK RIDGE...MARYVILLE...LENOIR CITY...KINGSTON...LOUDON...VONORE...
GREENBACK...FRIENDSVILLE...PHILADELPHIA...BRADBURY...
TELLICO VILLAGE AND CLOVER HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3562 8425 3563 8425 3564 8428 3567 8432
3567 8435 3564 8438 3564 8440 3567 8441
3567 8444 3573 8450 3601 8439 3594 8429
3590 8427 3579 8416 3580 8414 3583 8414
3571 8397 3561 8419
TIME...MOT...LOC 2048Z 247DEG 11KT 3568 8434
MOULTONSpecial weather statement, Jun 14, 5:43 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 543 PM EDT TUE JUN 14 2016 TNZ069-071-073-142230- KNOX TN-NORTH SEVIER TN-NW BLOUNT TN- 543 PM EDT TUE JUN 14 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KNOX...NORTHEASTERN BLOUNT AND NORTHWESTERN SEVIER COUNTIES UNTIL 630 PM EDT... AT 543 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER EAGLETON VILLAGE...OR NEAR ALCOA...MOVING EAST AT 10 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... KNOXVILLE...MARYVILLE...SEVIERVILLE...ALCOA...PIGEON FORGE... LOUISVILLE...ROCKFORD...EAGLETON VILLAGE...TOWNSEND...WALLAND... MCMAHAN...SEYMOUR...WEARS VALLEY...KIMBERLIN HEIGHTS... WILDWOOD AND LAKE FOREST. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3566 8382 3586 8408 3602 8375 3579 8340 TIME...MOT...LOC 2143Z 257DEG 10KT 3579 8389 MOULTON
Local storm report, Jun 14, 6:07 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
607 PM EDT TUE JUN 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 4 SW SEYMOUR 35.83N 83.82W
06/14/2016 E1.00 INCH BLOUNT TN TRAINED SPOTTER
&&
ANDERSONLocal storm report, Jun 14, 6:14 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
614 PM EDT TUE JUN 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG LOUDON 35.74N 84.36W
06/14/2016 LOUDON TN BROADCAST MEDIA
MULTIPLE TREES REPORTED DOWN IN THE CITY OF LOUDON
&&
ANDERSONThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 8:34 PM EDT | Special Weather Statement | MRX | Hamilton | 41 min |
| Jun 14, 4:12 PM EDT | Special Weather Statement | MRX | Monroe | 48 min |
| Jun 14, 4:49 PM EDT | Special Weather Statement | MRX | Loudon | 41 min |
| Jun 14, 5:43 PM EDT | Special Weather Statement | MRX | Sevier | 47 min |
| Jun 14, 5:56 PM EDT | Areal Flood Advisory | MRX | Polk | 3 hr |
| Jun 14, 6:45 PM EDT | Special Weather Statement | MRX | Grainger | 45 min |
| Jun 14, 6:49 PM EDT | Special Weather Statement | MRX | Hamblen, Jefferson | 26 min |
| Jun 14, 6:55 PM EDT | Special Weather Statement | MRX | Claiborne | 35 min |
| Jun 14, 7:05 PM EDT | Special Weather Statement | MRX | Cocke | 40 min |
| Jun 14, 7:51 PM EDT | Areal Flood Advisory | MRX | Cocke, Sevier | 3 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.